# SDR HALA20250825260

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N5827K
- Make and model: Airbus A330-343
- Aircraft serial: 01865
- Aircraft time: 45,171 hours, 7,956 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 61,151 hours, 11,527 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulted
- Location: Eng Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER ENG 1 START ECAM A ICE L(R) WSHLD HEAT A ICE CAPT FO STBY PITOT HEAT. REMOVED & REPLACED LOW OIL PRESSURE SWITCH IAW AMM 79-34-15. NO DEFECTS NOTED. OK FOR SVC.
